# SDR YENA2025101401033

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 38,043 hours, 7,478 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 189, JFK-SAN. DESCENDING THROUGH 9000 FT ON ARRIVAL, FLIGHT ATTENDANT IN AFT GALLEY REPORTED FUMES (DIRTY SOCK SMELL). NO SMELL REPORTED IN FORWARD GALLEY.  FOUND FCU LEAKING, R & R IAW AMM 49-32-11, LEVEL A DECON IAW AMM 21-00-00,
